# SDR DALA1156591701

- Difficulty date: September 29, 2011
- Submitted: October 3, 2011
- Operation: Air carrier
- Aircraft: N171DZ
- Make and model: Boeing 767332
- Aircraft serial: 29690
- Aircraft time: 48,995 hours, 13,921 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Cut
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY RED LIGHT AT L1 CLOSET IS INOPERATIVE.  MAINTENANCE FOUND WIRES CUT UNDER CARPET AND SPLICED WIRES.  SYSTEM OPERATION IS NORMAL.
